# SDR VNAA0301002

- Difficulty date: January 1, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 19,043 hours, 16,618 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 230GC02Y02
- Part serial: 132
- Condition: Failed
- Location: Cockpit
- Part time: 15,140 hours, 13,096 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING SMELL IN THE COCKPIT AREA.  MAINTENANCE INSPECTED AND FOUND THE 1VE PANEL WARM.  MAINTENANCE THEN REPLACED THE 1VE PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
